Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hey SSRI Experts--What is happening to me? butternut

Posted by Racer on August 30, 2008, at 1:20:35

In reply to Re: Hey SSRI Experts--What is happening to me?, posted by butternut on August 29, 2008, at 15:45:07

>
> Then over more time, I started to feel flat and kind of unmotivated--the poop-out.

Actually, that can be a little confusing -- "poop out" can mean either of two things: the apathy that SRIs can cause some people, or tachyphylaxis, where the drugs stop working. The flat and unmotivated could be either one, of course...

And I think my reaction to Lexapro was similar to yours -- what I remember most was sitting in the marriage counselor's office, wanting to say something, but finding it was too much trouble to bother. I didn't even raise my head that session, just -- continued oxygen exchange and other metabolic functions. The only time I would eat was if the food was put in front of my mouth, and even then it wasn't worth the effort after a couple of bites. Funny thing -- I didn't stick it out all that long...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[849144]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:847406
URL: http://www.dr-bob.org/babble/20080822/msgs/849144.html